# SDR 98ZZZX3992

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Missing
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FORWARD CARGO BAY:  CENTER FORWARD CARGO FLOOR SUPPORT ANGLE AT FRAME 19D, SECTION MISSING.  REPLACED FORWARD CARGO BAY CENTER FLOOR SUPPORT ANGLE AT FRAME 19D.
